# SDR UIEA2019030103424

- Difficulty date: February 22, 2019
- Submitted: March 2, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,206 hours, 12,582 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter Box
- Part number: 106170756
- Part serial: 95396143
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START( REMOVED AND REPLACED APU EXCITER IGNITION BOX IAW AMM 49-41-03. OPS CHECK NORMAL.   )
